このエントリーをはてなブックマークに追加
ID 41521
FullText URL
Author
Fujimoto, Takao
Herrero, Carmen
Abstract
This note is to extend a well-known theorem due to Gale and Nikaido on the univalence of nonlinear mappings. Our approach is based on a simple elimination method of variables, and the key proposition used is the implicit function theorem. In terms of the condition on signs of principal minors, our result is more general than that of Gale and Nikaido since the sign of a minor can be positive or negative. Besides we require the sign condition only for the leading principal minors. On the other hand, the domain of mappings we can deal with has to be unbounded for all but one variable. In addition, the value of each principal minor must be in a finite range. Some remarks are given in the final section.
Note
研究ノート (Note)
Published Date
2000-03-10
Publication Title
岡山大学経済学会雑誌
Publication Title Alternative
Okayama Economic Review
Volume
volume31
Issue
issue4
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
277
End Page
283
ISSN
0386-3069
NCID
AN00032897
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Eprints Journal Name
oer